Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 22, NWS Springfield, MO

May 12, 2010Cedar County, St. Clair County, Missouri

NWS Springfield, MO issued this flash flood warning at May 12, 2010, 12:40 AM CDT for Cedar County, St. Clair County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2010, 12:40 AM CDT (05:40 UTC)
Expired
May 12, 2010, 7:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Cedar County, MO, St. Clair County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 05:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:30 AM CDTFLASH FLOODStockton, MONUMEROUS STREETS AND ROADS IN THE CITY OF STOCKTON ARE FLOODED AND BEING CLOSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 230 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.7 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2432 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
1.5
Supercell composite
10.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

521 
WGUS53 KSGF 120540
FFWSGF
MOC039-185-121200-
/O.NEW.KSGF.FF.W.0022.100512T0540Z-100512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1240 AM CDT WED MAY 12 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...
  ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 700 AM CDT.

* AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. THESE STORMS HAVE A HISTORY OF PRODUCING FLASH        
  FLOODING. AS NUMEROUS STORMS TRAIN OVER THE SAME AREAS...ROADWAYS  
  WILL LIKELY BECOME IMPASSABLE.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3821 9352 3806 9351 3799 9361 3783 9362
      3782 9364 3775 9364 3774 9362 3758 9363
      3758 9408 3808 9407 3822 9405 3821 9358
      3822 9355

$$

CCC
1 follow-up statement
914 
WGUS73 KSGF 120924
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 AM CDT WED MAY 12 2010

MOC039-185-121200-
/O.CON.KSGF.FF.W.0022.000000T0000Z-100512T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CEDAR MO-ST. CLAIR MO-
424 AM CDT WED MAY 12 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR CEDAR
AND ST. CLAIR COUNTIES...

AT 418 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL 
CONTINUED ACROSS PORTIONS OF THE WARNED AREA. RADAR ESTIMATED 2 TO 4 
INCHES OF RAINFALL ACROSS PORTIONS OF THE WARNED AREA SINCE TUESDAY 
EVENING. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE M AT BEAR CREEK EAST OF STOCKTON...
ROUTE J AT BRUSH CREEK 6 MILES WEST OF COLLINS...
ROUTE BB...9 MILES EAST OF SCHELL CITY.

ADDITIONAL LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH THE EARLY 
MORNING HOURS WHICH COULD AGGRAVATE ANY EXISTING FLOODING.


LAT...LON 3821 9352 3806 9351 3799 9361 3783 9362
      3782 9364 3775 9364 3774 9362 3758 9363
      3758 9408 3808 9407 3822 9405 3821 9358
      3822 9355

$$

FOSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 11, 11:50 PM CDT, 50 minutes earlier.

Area forecast discussion, May 11, 11:50 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1150 PM CDT TUE MAY 11 2010

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

LOW LEVEL JET WAS KICKING IN AND STORMS HAVE DEVELOPED ALONG AND
NORTH OF WARM FRONTAL BOUNDARY FROM NEAR PITTSBURG KANSAS TO
BOLIVAR TO ROLLA. SO FAR HAVE NOT BEEN ABLE TO GET MORE THAN DIME
SIZE HAIL WITH THE STRONGER UPDRAFTS EVEN WITH STRONG DIVERGENCE
ALOFT. HEAVY RAIN HAS BEEN THE MAIN ISSUE SO FAR WITH 1-2 INCH PER
HOUR AMOUNTS CAUSING SOME FLASH FLOODING. WITH STORMS TRAINING
OVER THE SAME AREAS COULD SEE AN ADDITIONAL 1-2 INCH AMOUNTS OVER
THE NEXT SEVERAL HOURS.

LINDENBERG

&&

.DISCUSSION...

AS MENTIONED WITHIN THE MESOSCALE CONVECTIVE DISCUSSION...A CLUSTER
OF SHOWERS AND THUNDERSTORMS WILL OCCUR THIS EVENING AND TONIGHT
ACROSS PORTIONS OF SOUTHEAST KANSAS AND SOUTHERN MISSOURI.  THIS
ACTIVITY WILL EITHER BE MOVING OUT OF THE CWA OR DISSIPATING TOWARD
DAYBREAK WEDNESDAY.  CONVECTIVE BOUNDARIES WILL NEED TO BE MONITORED
WEDNESDAY AFTERNOON THAT COULD TRIGGER ADDITIONAL
THUNDERSTORMS...ESPECIALLY SINCE THE OZARKS WILL BE POSITIONED WELL
WITHIN THE WARM SECTOR.  THIS IS HIGHLY CONDITIONAL SINCE THE OZARKS
AIRMASS WILL BE FAIRLY CAPPED...THEREFORE MOST LOCATIONS DURING THE
DAY WEDNESDAY SHOULD REMAIN DRY.

MEANWHILE CONVECTION WILL BE DEVELOPING ACROSS THE KANSAS FLINT
HILLS BY WEDNESDAY EVENING IN RESPONSE TO AN APPROACHING COLD
FRONT.  THIS COLD FRONT WILL SHIFT INTO THE INTERSTATE 44 CORRIDOR
BY 12Z THURSDAY...WHICH WOULD NOT BE A FAVORABLE TIME OF DAY FOR DEEP
CONVECTION.  HOWEVER...IF THE FRONT STALLS ACROSS SOUTHERN MISSOURI
THROUGH THE REST OF THURSDAY AFTERNOON...THEN BETTER THUNDERSTORMS
COULD DEVELOP NEAR THE WARM SECTOR.  A BAND OF ELEVATED CONVECTION
REMAINS POSSIBLE THURSDAY AFTERNOON ACROSS THE OSAGE PLAINS AND INTO
CENTRAL MISSOURI...CAUSED BY AN INCREASE IN MID LEVEL FRONTOGENESIS.
ELEVATED CAPE VALUES WOULD BE SUPPORTIVE OF A FEW HAILERS...SO WE
WILL CONTINUE TO MENTION THE POSSIBILITY OF SEVERE STORMS INTO
THURSDAY AFTERNOON.  RESIDUAL CONVECTION WILL LINGER INTO THURSDAY
EVENING...EVENTUALLY DISSIPATING BY FRIDAY MORNING.

BY FRIDAY...THE FRONTAL SYSTEM WILL OF SHIFTED WELL INTO THE DEEP
SOUTH...ALLOWING A MORE STABLE AIRMASS TO SPREAD ACROSS THE OZARKS.
THIS WILL PROVIDE A SHORT WINDOW OF DRY WEATHER...WITH SLIGHTLY
COOLER TEMPERATURES THROUGH FRIDAY NIGHT.

AS WE ADVANCE INTO THE WEEKEND...A LOOSE SOUTHWEST FLOW REGIME
EVOLVES OVER THE NATIONS MID SECTION.  MEDIUM RANGE SOLUTIONS
SUGGEST SEVERAL WEAK DISTURBANCES MIGRATING ACROSS THE MID LEVEL
FLOW...POTENTIALLY SETTING OFF SOME SHOWERS AND THUNDERSTORMS.
RETURN FLOW WILL ALSO TRY TO EVOLVE...BRINGING BACK GULF MOISTURE.

GIVEN THIS TYPE OF PATTERN IN THE LONG RANGE FORECAST...IT'S NEARLY
IMPOSSIBLE TRYING TO PINPOINT WHERE PRECIPITATION WILL OCCUR...SINCE
ITS DIFFICULT IN DETERMINING THE LOCATION OF THESE SMALL/WEAK UPPER
DISTURBANCES.  OFTEN MODELS BRING QPF BACK NORTHWARD TOO QUICKLY IN
THESE SITUATIONS...THEREFORE ITS VERY POSSIBLE SOME LOCATIONS COULD
REMAIN DRY.  FUTURE MODEL RUNS WILL SHED SOME LIGHT ON THIS WEEKENDS
FORECAST.

CRAMER

&&

.AVIATION...

FOR THE 06Z TAFS...AS EXPECTED...CONVECTION HAS DEVELOPED ALONG
AND NORTH OF THE WARM FRONT AS THE LOW LEVEL JET HAS INCREASED
AFTER SUNSET. THE CONVECTION HAS MAINLY REMAINED NORTH OF
JLN/SGF/BBG TAF LOCATIONS AND THIS TREND IS EXPECTED TO CONTINUE
THROUGH THE OVERNIGHT HOURS WITH STORMS SHIFTING NORTH/NORTHEAST
INTO CENTRAL MISSOURI. COULD SEE SOME MVFR FOG DEVELOPING NEAR BBG
INTO SGF DURING THE OVERNIGHT HOURS. WINDS WILL PICK UP AFTER
SUNRISE AT ALL THREE LOCATIONS. WITH THE APPROACH OF A COLD FRONT
ON WEDNESDAY LATE IN THE TAF FORECAST...JLN MAY SEE SOME CONVECTIVE
DEVELOPMENT WEDNESDAY EVENING.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, May 11, 7:58 PM CDT, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
758 PM CDT TUE MAY 11 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
758 PM CDT TUE MAY 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED...

 LIMITED RISK FOR TORNADOES.

 ELEVATED RISK FOR HAIL UP TO THE SIZE OF GOLF BALLS.

 ELEVATED RISK FOR THUNDERSTORM WIND GUSTS UP TO 70 MPH.

 ELEVATED RISK FOR FLASH FLOODING.

 SIGNIFICANT RISK FOR LIGHTNING.

  AREAS AFFECTED AND TIMING...

MAINLY AREAS NORTH OF A JOPLIN TO SPRINGFIELD TO SALEM LINE LATE
THIS EVENING INTO THE OVERNIGHT HOURS.

  DISCUSSION...

A THERMAL CAP HAS KEPT AFTERNOON AND EARLY EVENING THUNDERSTORMS
FROM DEVELOPING ALONG A WARM FRONT. HOWEVER...WINDS IN THE LOWER
LEVELS OF THE ATMOSPHERE ARE EXPECTED TO STRENGTHEN LATE THIS
EVENING INTO THE OVERNIGHT HOURS. THIS WILL AID IN THUNDERSTORMS
DEVELOPING LATE THIS EVENING AND OVERNIGHT...MAINLY NORTH OF THE
FRONTAL BOUNDARY. STORMS AROUND THE BOUNDARY MAY HAVE AN ISOLATED
CHANCE OF BECOMING SURFACE BASED WITH A LOW TORNADO POTENTIAL.
LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS IN
EXCESS OF 60 MPH WILL BE THE MORE LIKELY SEVERE WEATHER RISKS ALONG
AND NORTH OF THE WARM FRONT TONIGHT.

IN ADDITION TO THE RISK OF SEVERE WEATHER TONIGHT...HEAVY RAIN
WILL BE POSSIBLE OVER SOUTHEAST KANSAS INTO CENTRAL MISSOURI WHICH
MAY LEAD TO AREAS OF FLASH FLOODING...ESPECIALLY IF THUNDERSTORMS
TRAIN OVER THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

 AN ELEVATED RISK FOR SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY
 NIGHT WITH A LIMITED RISK FOR SEVERE WEATHER ON THURSDAY AS A
 COLD FRONT MOVES THROUGH THE OZARKS. ADDITIONAL CHANCES FOR
 THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT INTO SATURDAY NIGHT.

 WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE
 WEEK...THE POTENTIAL FOR FLASH FLOODING AND FLOODING POTENTIAL
 WILL INCREASE AS THE GROUND BECOMES SATURATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED LATE THIS EVENING ALONG THE FRONTAL
BOUNDARY IN A LINE ROUGHLY FROM NEAR JOPLIN TO SPRINGFIELD TO SALEM.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, May 11, 10:39 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1039 PM CDT TUE MAY 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             STOCKTON                37.70N 93.80W
05/11/2010  E0.75 INCH       CEDAR              MO   TRAINED SPOTTER

            0.75 INCH HAIL...45 MPH WINDS AND MINOR FLOODING REPORTED
            IN STOCKTON.

&&

CCROWE
Special weather statement, May 11, 11:08 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 PM CDT TUE MAY 11 2010

MOZ066-067-120445-
VERNON MO-ST. CLAIR MO-
1108 PM CDT TUE MAY 11 2010

...SIGNIFICANT WEATHER ALERT FOR NORTHERN VERNON AND WEST CENTRAL ST.
CLAIR COUNTIES UNTIL 1145 PM CDT...

AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES WEST OF NEVADA...MOVING NORTHEAST AT 45
MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE DEERFIELD...HARWOOD...HORTON...METZ...
NEVADA...SCHELL CITY AND WALKER.

PEOPLE IN NORTHERN VERNON AND WESTERN ST. CLAIR COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

KARDELL
Local storm report, May 11, 11:17 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1117 PM CDT TUE MAY 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     FLASH FLOOD      FORT SCOTT              37.84N 94.71W
05/11/2010                   BOURBON            KS   EMERGENCY MNGR

            INTERSECTION OF 3RD STREET AND HWY 69 IN FORT SCOTT IS
            IMPASSABLE DUE TO FLOODING.

&&

CCROWE
Special weather statement, May 11, 11:49 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 PM CDT TUE MAY 11 2010

MOZ069-120515-
CAMDEN MO-
1149 PM CDT TUE MAY 11 2010

...SIGNIFICANT WEATHER ALERT FOR CAMDEN COUNTY UNTIL 1215 AM CDT...

AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF BRANCH...OR 16 MILES EAST
OF HERMITAGE...MOVING NORTHEAST AT 40 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BARNUMTON...BRANCH...CAMDENTON...GREEN BAY
TERRACE...HURRICANE DECK...LINN CREEK...MACKS CREEK...OLD LINN
CREEK...OSAGE BEACH...PURVIS...ROACH...SUNRISE BEACH AND VILLAGE OF
FOUR SEASONS.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE LAKE OF THE
OZARKS STATE PARK AND LAKE OF THE OZARKS.

PEOPLE IN CAMDEN COUNTY...INCLUDING MACKS CREEK AND LAKE OF THE
OZARKS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

KARDELL
Local storm report, May 12, 12:09 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1209 AM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     FLASH FLOOD      NEVADA                  37.84N 94.35W
05/12/2010                   VERNON             MO   LAW ENFORCEMENT

            SEVERAL CITY STREETS IN NEVADA ARE IMPASSABLE DUE TO
            FLOODING.

1202 AM     FLASH FLOOD      3 N NEVADA              37.88N 94.35W
05/12/2010                   VERNON             MO   LAW ENFORCEMENT

            HWY 71 3 MILES NORTH OF NEVADA HAS WATER COVERING THE
            ROADWAY.

&&

CCROWE
Local storm report, May 12, 12:33 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1233 AM CDT WED MAY 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     FLASH FLOOD      2 SSW WHEATLAND         37.91N 93.41W
05/12/2010                   HICKORY            MO   LAW ENFORCEMENT

            83 HWY BETWEEN 254 AND AA HAS WATER OVER THE ROAD.
            NUMEROUS OTHER REPORTS OF FLOODED ROADWAYS IN HICKORY
            COUNTY...ALONG HWY 190 AND IN LOW WATER AREAS ALONG HWY
            54.

&&

CCROWE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 10:44 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Polk61 min
May 11, 11:16 PM CDTFlash Flood WarningSGFBarton, Vernon6 hr
May 11, 11:49 PM CDTFlash Flood WarningSGFCedar, Dallas, Hickory, Polk, St. Clair6 hr
May 12, 12:28 AM CDTFlash Flood WarningSGFCamden, Miller, Morgan6 hr
May 12, 12:58 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Pulaski62 min
May 12, 12:59 AM CDTFlash Flood WarningSGFBenton5 hr
May 12, 1:13 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon51 min
May 12, 1:39 AM CDTSevere Thunderstorm WarningSGFCedar, Hickory, Polk, St. Clair66 min
May 12, 2:06 AM CDTRiver Flood WarningSGFVernon6 days
May 12, 2:06 AM CDTRiver Flood WarningSGFVernon6 days
May 12, 2:11 AM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede64 min
May 12, 2:21 AM CDTFlash Flood WarningSGFCamden, Maries, Miller, Phelps, Pulaski4 hr
May 12, 3:04 AM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski48 min
May 12, 3:36 AM CDTSevere Thunderstorm WarningSGFDent, Phelps54 min
May 12, 3:54 AM CDTFlash Flood WatchSGFBarton, Benton, Camden, Cedar, Dade, Dallas and 14 more39 hr
May 12, 4:46 AM CDTAreal Flood WarningSGFBarton, Vernon11 hr
May 12, 5:38 AM CDTAreal Flood WarningSGFCamden, Cedar, Dallas, Hickory, Laclede, Maries and 4 more10 hr
May 12, 5:51 AM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
May 12, 6:31 AM CDTRiver Flood WarningSGFCedar14 hr
May 12, 9:11 AM CDTRiver Flood WarningSGFVernon12 days
May 12, 11:20 AM CDTAreal Flood WarningSGFBenton, Miller, Morgan4 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.